# SDR HEEA0016586

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 7001484
- Condition: Failed
- Location: Yaw Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR STUCK IN FULL RIGHT HARD POSITION.
